Former alcoholic was prescribed Lexapro for depression, she said she accidentally took 2 lexapro's... i think she drank. Could she be telling the truth?
Hi, m! It depends somewhat on the dosage she takes, but an extra tablet isn't much. Large overdoses rarely cause symptoms; in combination with alcohol it could cause some dizziness, sweating and nausea.
Even recovering alcoholics can be very sensitive to confrontation, so be very careful with this issue.
Best wishes, WCV
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 2 answers
Posted 3 May 2012 • 2 answers
Posted 16 Nov 2014 • 3 answers
Posted 28 Dec 2014 • 5 answers
Reinstating Lexapro - advice required, dosage recommendations, similar experiences, success stories?
Posted 10 Jun 2016 • 4 answers